# SDR RRXA97007

- Difficulty date: January 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8079U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45947
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 69.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED INSPECTION IAW SB 57-88 REV 3, FOUND NO DISCREPANCEY TO WING SPARS OR SPAR CAPS.  DID FIND LEFT WING LOWER SKIN CRACKED AT Y= 341 AND XCW = 69.5.  REPAIRED LOWER WING SKIN BY TEMPORARY MAYOR REPAIR IAW DOUGLAS DRAWING SR0857000 AND 93-01-01-001/DRR01235 REF M7C 62899 ZIAD650A.  IAW DOUGLAS REPAIR BY TEMPORARY ACCEPTABLE UNTIL NEXT C-CHECK AT WHICH TIME DOUBLER PER J060095 IS TO BE INSTALLED.
